# SDR ABXA9701685

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE PUSH BACK, AFTER DEPARTURE AND IN CRUISE, NOTED STRONG SMELL OF EXHAUST FUMES.  ISOLATED CTCS, PULLED AFT CARGO BLOWER C/B'S AND PERFORMED COCKPIT SMOKE REMOVAL PROCEDURES.  FUMES SUBSIDED TO MINIMAL.  AIRCRAFT LANDED AT FLL WITHOUT FURTHER PROBLEMS.  PURGED AIRCRAFT, OPERATED AFT CARGO BLOWER, RECIRCULATING FAN AND SUPPLY HEATING.  ALL CHECKED GOOD.  NO UNUSUAL ODORS NOTED.  SUSPECT AIRCRAFT WAS CONTAMINATED BY EXTERNAL EXHAUST FUMES PRIOR TO TAKEOFF.
